American Journal of Computational Mathematics

American Journal of Computational Mathematics

ISSN Print: 2161-1203
ISSN Online: 2161-1211
www.scirp.org/journal/ajcm
E-mail: ajcm@scirp.org
"A Generic Computational Solution of a Natural Convection Flow past an Infinite Vertical Porous Plate"
written by Harouna Naroua, Moussa Idi Bachir,
published by American Journal of Computational Mathematics, Vol.6 No.4, 2016
has been cited by the following article(s):
  • Google Scholar
  • CrossRef
No relevant information.
Free SCIRP Newsletters
Copyright © 2006-2022 Scientific Research Publishing Inc. All Rights Reserved.
Top